Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bleeding with clot followed by spotting after taking MTPill, have nausea, vomiting tendency, weakness. Cause?

Hello Doctor, I am 38 years old having 2 kids, we dont want another kid. I missed my period last month , due on 19th August, i have taken some homeopathic medicine from Homeo doctor for 5days to abort but it didnt worked, later on 29th August 12 homeo doctor suggested me to take Tab- 1 MTPill ( MifeprisTone 200mg ) and 2 tablets of misoprostol at a time, i have taken all 3 tablets same day, next day early morning it started bleeding , even i experienced some claught come out it is just spotting.. but still i am feeling nausea , vomiting tendency, weekness, perpatation etc.... can u pls. suggest ?
Asked On : Sun, 9 Sep 2012
Answers:  0 Views:  69 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor